# SDR AALA201903129018

- Difficulty date: March 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 25,175 hours, 18,302 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Lt Overwind Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE HATCH WINDOW HAS INTERNAL CRAZING AND SCRATCHED.  REPLACED THE WINDOW IAW AMM 56-20-01.
